| Model Number |
MMT-551PNAS |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error encoder position alarm.The customer¿s blood glucose level was 190 mg/dl.The customer stated that drive support cap was normal.The customer advise to discontinue use of the pump and recommended customer refer to back up plan, per hcp instructions.The device will be returned for the analysis.
Additional Manufacturer Narrative
Device passed rewind test, basic occlusion test, prime test and displacement test.However, device received stuck in the motor error loop during bolus or basal delivery and motor position encoder error alarm confirmed in the history file.The motor may have had an intermittent failure that was not detected during our testing.The motor was tested outside the device and passed.